Calprofen Oral Suspension 100ml – EasyMeds Pharmacy
Feefo logo

Johnson & Johnson

Calprofen Oral Suspension 100ml

  • Sale
  • Regular price £4.42



Calprofen Ibuprofen Oral Suspension

Calprofen Ibuprofen Oral Suspension relieves pain caused by headache, earache, toothache, backache, mild to moderate muscular pain, sprains and strains. It also relieves the symptoms of cold and flu and brings down a high temperature, including post-immunisation fever.

Calprofen Ibuprofen Oral Suspension is a sugar free, colour free strawberry flavoured liquid for children aged 3 months (weighing over 5kg) to 12 years.

Calprofen Ibuprofen Oral Suspension contains a double-ended spoon for quick and accurate dosing.

Directions

  • Always shake the bottle thoroughly before use.
  • Always use the measuring spoon included in the pack. Do not overfill the spoon.

Pain and Fever Relief

  • 3 to 6 months weighing over 5kg: One small 2.5ml spoonful 3 times a day. Do not use for more than 24 hours.
  • 6 to 12 months: One small 2.5ml spoonful 3 times a day.
  • 1 to 2 years: One small 2.5ml spoonful 3 or 4 times a day.
  • 3 to 7 years: One large 5ml spoonful 3 or 4 times a day.
  • 8 to 12 years: Two large 5ml spoonfuls 3 or 4 times a day.

Doses should usually be given every 6 - 8 hours. Leave at least 4 hours between doses. Do not give to babies from 3 months to under 6 months for more than 24 hours and do not give to children aged 6 months or over for more than 3 days. If symptoms persist or worsen consult your doctor.

Post-Immunisation Fever

  • Babies and children 3 months and over weighing over 5kg: One small 2.5ml spoonful up to twice a day.

If necessary, the second dose should be given 6 hours after the first one. Do not give more than 2 doses in 24 hours. Do not give to a child under 3 months unless recommended by your doctor. If the fever is not reduced you should consult your doctor.

Ingredients

  • Active Ingredient: Ibuprofen 100mg per 5ml.
  • Other Ingredients: Glycerol (E422), Xanthan Gum, Maltitol (E965), Polysorbate 80, Saccharin Sodium (E954), Citric Acid Monohydrate, Sodium Methylhydroxybenzoate (E219), Sodium Propylhydroxybenzoate (E217) and Purified Water. The flavouring is strawberry.

Do not give your child Calprofen Ibuprofen Oral Suspension:

  • If s/he is under 3 months old.
  • If s/he weighs less than 5kg.
  • If s/he has had a bad reaction (e.g. asthma, runny nose, swelling of face, tongue and throat, rash) after taking ibuprofen, any of the other ingredients, aspirin or non-steroidal anti-inflammatory (NSAIDs) painkillers.
  • If s/he is taking any other anti-inflammatory painkillers (NSAIDs) or aspirin with a daily dose above 75mg.
  • If s/he has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.
  • If s/he has severe kidney, heart or liver failure.

---

false